Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do Celebrex and Ibuprofen cause shortness of breath in a COPD patient?

I have recently started taking Lidiquist for a new diagnosis of AFIB. Since Lidiquust is a blood thinner...I was instructed to stop Celebrex and Ibuprofen for pain issues. Since taking Lidiquist., I have experienced increased shortness of breath. I have C O P D. Today I did not take Lidiquist and took a Celebrex. Everything is much calmer in my chest and I have rarely coughed. Is there any relation to the increased shortness and these medications?
Tue, 9 Jul 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

eliquis (which I suppose is the drug you're referring to) may sometimes cause such symptoms. Your doctor told you to stop celebrex and ibuprofen because taking them with eliquis may increase your risk for gastrointestinal bleeding. Celebrex does not relieve shortness of breath. It may relieve pain which may make the thoracic (respiratory) movements more comfortable.

I hope I've answered your question. Please let me know if you need further assistance.

Kind Regards,
Dr Panagiotis Zografakis,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My aunt rescues cats and at a time has a minimum of 100 cats in her basement, well my uncle has been extremely ill for about a year now. He,...